# SDR CA970602002

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Separated
- Location: Cyl Head/Barrel
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D, E

## Discrepancy

(CAN) DURING TAKEOFF AN OIL LEAK WAS DETECTED ON #2 ENGINE. TAKEOFF WAS ABORTED. MAINTENANCE FOUND THE CAUSE OF THE OIL LEAK WAS SEPARATION OF THE #2 CYLINDER HEAD FROM THE BARREL. THE CYLINDER WAS REPLACED.
